Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

alina

Veteran Member
  • Total Reviews

    0
  • Content Count

    145
  • Joined

  • Last visited

Everything posted by alina

  1. awwww thanks for the compliment and well wishes acne be gone fairy
  2. UH OH I AM SOOOOOOOOO SCARED LOLLLLLLLLLLLL!!!!!!
  3. LOL u make no sense wierdo, i was 99.9% clear BEFORE having all that spinach for a week .....and the days i ate it i broke out all over...then i stopped eating spinach and the bumps got smaller and started to go away...look i friggin LUV spinach, so it sucks that i react this way to it but oh well....."CASE CLOSED"
  4. hahahahahah how are my comments contradictory? I said i STOPPED eating spinach for two days and my little bumps are gone, whereas before i was having it every day for about a week and that whole time i was broken out in little tiny red bumps, nothing like the type of zit that i would get here and there....maybe you read my post too fast sucka!
  5. hahahah necromancer, ur so hilarioussss....... Its great that you get your information about food from a cartoon.....I on the other hand, get mine from sources a LITTLE more reliable ....... heres a tiny excerpt from a website online that lists the world's healthiest foods....spinach IS one of the healthiest foods you can eat, and thats why it sucks if a person can't have it...it is CLEAR that a person can have an ALLERGIC REACTION to any food on the planet ... the link is http://www.whfoods.
  6. yes spinach is high in iodine, dont know about kale tho......im gonna stop spinach and see what happens.....
  7. hi everyone.... ive been relatively clear for the past few weeks from being on birth control pills, but I started making veggie smoothies with spinach in them and am now broken out in little red pimples all over!!! How do i get all the nutrients that spinach has without breaking out? is there any other veggie out there that I should be eating?? Thanks so much everyone!
  8. Hey Alina! My guess is that you are just getting water retention... probably from your body getting used to the BC. I say give it another month... I also experienced major eye swelling and face swelling when I first started on yaz... and also, when I went on prednisone (a steroid), that didn't help much either because that gave me major moon face Maybe you should call up your doctor and ask what to do.
  9. hey guys i just finished my first pack of yaz and people have been commenting no how clear my skin looks....BUT ive noticed my face is always puffy/swollen and i dont know what to do about this! should i go on to the second pack or am i having a wierd allergic reaction? now that ive been on the placebo pills for three days my face has gone back to normal and i look like me again...what should I do? i hate switching bcps aaaaaah!
  10. hey guys i just finished my first pack of yaz and people have been commenting no how clear my skin looks....BUT ive noticed my face is always puffy/swollen and i dont know what to do about this! should i go on to the second pack or am i having a wierd allergic reaction? now that ive been on the placebo pills for three days my face has gone back to normal and i look like me again...what should I do? i hate switching bcps aaaaaah!
  11. I will try to stick to it longer...I am goin away on vacation so hopefully that will help lift my spirits, otherwise, i can try a different pill i guesss
  12. Hello everyone, I have been on yasmin for about 4 months, and it has helped my acne incredibly! I used to have like 7 to 8 pimples at a time and now i have about one or two, and i can finally leave the house without makeup ....heres my problem...Im starting to realize that this pill has turned me into an over emotional, depressed, highly reactive person who cries at the drop of a hat...I used to be very happy in general!!!!!!!!! And on top of it all I have been going thru a divorce...but that
  13. hey guysss.... I have started green smoothies for the past three fays, and I am breaking out a little moire, like little red pimples in odd places where I usually never break out....does your acne initially get worse before better? or maybe I am allergic to something in my smoothie? I use, a pear, romaine lettuce, spinach, kale, cantaloupe, and water. Sometimes I add celery and cucumbers. Please let me know what kind of progress happens when! TIA!!! <3 alina
  14. hi guys, I had started drinking these teas and changing my diet to mostly vegetables about a month ago, and ever since then i have been breaking out in little red pimples.....could herbal tea break you out or not getting enough fat in my diet or both? TIA
  15. oh sorry i havent been online in a while--actually wierd thing is i stopped taking my multivitamin and the pain dissappeared--strange huh?wasnt the accutane after all!!!!!
  16. guys, Im hurting down there constantly, cud this have to do with accutane at all???? TIA
  17. hey guys i havent been able to visit my doc yet, i had exams in school...but the ear thing stopped totally--the only thing i didnt do was use headfones or workout...so i dont know which one wud be causing it???
  18. Hey guys--I am going to go see my doctor soon about what is going on with my right ear.--you know when sometimes u get water in ur ear and u hear ur own voice in ur ear very loud?Well I have been having that CONSTANTLY in my right ear since starting accutane...is this normal? Has anyone heard of this before??Thanks so much
  19. Hey guys-- I am thrilled with my accutane results as far as my skin goes. I have been on it a little over two months. My husband and I separated a few months ago, and I was nt so upset in the beginning, but these days I cant stop feeling like I wanna cry allll the time . THIS SUCKS. and EVERYTHING is pissing me off.any help u can offer?? TIA
  20. Hey guys Ive been on accutane for two months and am starting to notice lighter spots of color on my forehead. Should I contact my doctor or is it no big deal--could it spread to other parts of my face?? Thanks in advance
  21. OK, so I am always constipated form tane, which stinks but I have realized it is soo much harder to keep my weight down cuz ive been soooo hungry!! What should I do am I the only one experiencing this?? Thanks!
  22. Hi guys. I've noticed that my skin looks a lot more aged while on accutane, and i was wondering if it would be okay to use glycolic acid once in a while. What do you think?? Thanks in advance
  23. Hi Guys I have been on 40 mg per day of accutane for the last three weeks, at first my skin started clearing and the zits I had dried up and things were looking great. But now I am breaking out in little random spots, as well as getting itchy red hives on my hands. I am using hydrocortizone, which makes it go away for ten days but then it comes back right away--anyone know whats going on? I know I have to call my derm tomorrow too, but thanks in advance to anyone who can help me out here.
×